Journal of Symbolic Logic

Review: Alan Rose, Un Multiplicateur Ultrarapide

R. J. Nelson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 25, Issue 4 (1960), 375-376.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734184

JSTOR
links.jstor.org

Citation

Nelson, R. J. Review: Alan Rose, Un Multiplicateur Ultrarapide. J. Symbolic Logic 25 (1960), no. 4, 375--376. https://projecteuclid.org/euclid.jsl/1183734184


Export citation